Well, the Soma you're only supposed to take for two or three weeks, so if it's been that long, that's it for that drug. You're not supposed to take Wellbutrin with Clonazepam, so your doc will need to guide you in getting off the Wellbutrin slowly. Sometimes the frustration pain causes can depress a person, but you've got pain under control, so you might can see will the doc not give a replacement antidepressant for a while. The Nuvigil is supposed to keep you awake, but obviously that's not working, so consider throwing that out. You really don't need a stimulant if your sleep is goofed up! Lack of sleep can really do a number on a person. However, you should be on a medicine for your ADD, so if anything I've said throw out is for that, ignore my suggestions on that.
It's your sleep apnea and RLS that have the potential of disturbing your sleep, but you've got RLS well-controlled with the Darvon and the Mirapex. So, that leaves sleep apnea. I am hoping they have you on a positive pressure oxygen mask when you sleep at night, this keeps the airway open and is very refreshing to breathe in all that air. Now, gaining weight is a side effect of several of your drugs, and that can contribute to sleep apnea, so you gotta work at that thing, girl. Plus, if you exercise more, the foundation to losing weight, you'll sleep better AND feel-good endorphins will be released. If you'll increase proteins, cut back carbs and fat a little, you'll get quicker results. Fill up with plenty of water, fruits for snacks, and salads with a meal... that way you won't eat as many calories. If you feel hungry, you're losing weight. But take a "vacation" from losing weight every month for a few days, and only weigh yourself then.
When you take your medicines, while you are still on Wellbutrin, take it first thing in the morning. Your last dose of Darvon should be at dinner. Then try to make your last medication dose of ANYthing around two hours before bedtime, instead of AT bedtime, just see if that helps. Those would be my suggestions. Also, you can go to www.rxlist.com and that website is very helpful in sorting thru meds. And just so you know, I'm a little older than you, got lots of back pain, and my life went down the tubes, too. Takes some getting used to!
Thanks so much for your response. Yes, I am on a bi-pap machine; however, the sleep apnea I think began well before I gained the weight, and I have read where it can actually cause weight gain (a chicken or the egg debacle). I woke up with headaches so bad I had to get up to take the pressure off my head against the pillow. That was 100 pounds ago. I thought it was just migraines, but always found that getting up and moving around cured the headache more often than not. Migraines would occur 2-3 times week, but they are gone. I think that the 3000 mg. of Neurontin is kicking my butt. I will look into it more, but my agitation has escalated the last few months, meltdowns worse than I've ever had -- like I've never had, unexplained bruising, somnolence, anxiety and depression - hard to believe, sore throats (4 doctor visit in last 4 months) with no other symptoms, dry mouth, and the last month I have had pink-eye that doesn't go away. I have developed sores in my mouth, cold sores, fever blisters and have been to the doctor and gotten some help with those. I've had peripheral edema (my left leg) ------ for a year or more which is why I am on lasix. I do think that the 3000 mg. needs a look ----- and the pain is not under control. The creepiness in my legs is extremely bad in the afternoons - even after my first dose of 1200 mg. Neurontin. I can usually get relief from swimming, the hot tub, and bed rest. If we're out and about and it's really bad, I switch from Darvon to Vicodin which always helps - and I never combine the two, Darvon & Vicodin - it's one or the other. I will mention the antidepressant change to one of my doctors. Tomorrow I see my Neurologist, who looks at my shoes more than my face and who still uses a salutation along with my last name and I've known him 16 years. I will follow your suggestions as best I can. Comments and/or suggestions on the Neurontin are welcome.
I don't know what the dosage limit is on Neurontin, but I can give you a suggestion that might help it work a little better. Do not take it after you take any tummy stuff, like your Nexium. This is because coating the digestive lining reduces the effectiveness of the Neurontin by 20 percent. So, always take the nerve drug an hour before you eat or take the Nexium. I think the rule for AFTER coating the stomach is 2 hours. Another way to increase the power of the Neurontin is to take your Clonazepam WITH the Neurontin.
The reason you're getting sores and all that stuff is because of "dry mouth," which is a side effect of several of your medicines, especially the pain killers Darvon and Vicodin. Suck on sugar-free candy drops, drink extra water or rinse your mouth, eat juicy fruits like watermelon and peaches, to help counteract that. Also good for the linings of your mouth and eyes is a small glass of orange juice daily (too much juice will dry you out), and of course anything with vitamin A in it, like carrots and sweet potatoes.
I know how it feels to "freak out" and get the jitters. I think once you get rid of the Nuvigil, that should help a lot with that. You may need someone to doublecheck your air machine, perhaps increase the pressure and oxygen on it. And of course trying no meds too close to bedtime, that might assure a better night's sleep. Another thing is the amount of caffeine per day. I had to go down to one cup per day, in the mornings, as I got older. Same thing with softdrinks, I only drink decaff, including iced tea. You can also try some sort of meditation techniques to slow you down, to include concentrating on deep breathing, each breath counts as one, and you go to ten, relaxing between each, and think of nothing else but your breathing. Also, tense up your muscles for about five to ten seconds, and then release them completely, do it with all your muscle groups.
Do not take the neurologist's manner personally. That's how come we have friends, cuz everybody else drives us nuts! You could google online the "recommended dosage" for Neurontin, and see what it says, there are several good drug sites, like the rxlist.com one I gave, and also drugs.com is same thing. If you have good insurance, you could switch over to Lyrica, a cousin to Neurontin, you take less mg, yet it's more powerful, with less side effects, but it's expensive. But keep in mind, with all those GABA type drugs, the dose has to be increased until you reach a plateau, usually within a few months of beginning it.
I meant to add that the neuro should increase your pain meds like Darvon to a higher dosage or stronger medicine, becuz RLS is controlled by that better than the Mirapex. Also the Mirapex does have "rebound" effect, where after a while, the drug loses its effectiveness and RLS will come back with a vengeance (like at night when you don't know it), so your Neuro should know what to do with the Mirapex when that happens.